Journal archive for Google Scholar Robot!

Iranian Journal of Mathematical Sciences and Informatics



Volume 13, Number 2 (2018-10)


ABSTRACTS IN PERSIAN Vol.13, No.2
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

On Almost n-Layered QTAG-modules
| [Abstract-EN] | [PDF-FA] | [XML] |

Extended Jacobi and Laguerre Functions and their Applications
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Isoclinic Classification of Some Pairs $(G,G')$ of $p$-Groups
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

A Numerical Scheme for Solving Nonlinear Fractional Volterra Integro-Differential Equations
| [Abstract-EN] | [PDF-FA] | [XML] |

On I-statistical Convergence
| [Abstract-EN] | [PDF-FA] | [XML] |

Fractal Dimension of Graphs of Typical Continuous Functions on Manifolds
| [Abstract-EN] | [PDF-FA] | [XML] |

Vector Space semi-Cayley Graphs
| [Abstract-EN] | [PDF-FA] | [XML] |

On Generalizations of Hadamard Inequalities for Fractional Integrals
| [Abstract-EN] | [PDF-FA] | [XML] |

$L_1$-Biharmonic Hypersurfaces in Euclidean Spaces with Three Distinct Principal Curvatures
| [Abstract-EN] | [PDF-FA] | [XML] |

Szeged Dimension and $PI_v$ Dimension of Composite Graphs
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Existence Results for Generalized ε-Vector Equilibrium Problems
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

New Approaches to Duals of Fourier-like Systems
| [Abstract-EN] | [PDF-FA] | [XML] |

Balanced Degree-Magic Labelings of Complete Bipartite Graphs under Binary Operations
| [Abstract-EN] | [PDF-FA] | [XML] |


Home | All volumes | All issues | All articles